About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 832591, 6 pages
Research Article

Bounds of the Neuman-Sándor Mean Using Power and Identric Means

1Department of Mathematics, Huzhou Teachers College, Huzhou, Zhejiang 313000, China
2School of Mathematics Science, Anhui University, Hefei, Anhui 230039, China

Received 8 November 2012; Revised 4 January 2013; Accepted 11 January 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Yu-Ming Chu and Bo-Yong Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Ming Chu and Bo-Yong Long, “Bounds of the Neuman-Sándor Mean Using Power and Identric Means,” Abstract and Applied Analysis, vol. 2013, Article ID 832591, 6 pages, 2013. doi:10.1155/2013/832591